Alert archive / Kentucky / Frost Advisories in 2021

Frost Advisory 3, NWS Paducah, KY

November 2, 20215 counties in Illinois; 12 counties in Kentucky

NWS Paducah, KY issued this frost advisory at Nov 2, 2021, 3:20 PM CDT for 5 counties in Illinois; 12 counties in Kentucky. It took effect at Nov 3, 2021, 12:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2021, 3:20 PM CDT (20:20 UTC)
In effect from
Nov 3, 2021, 12:00 AM CDT
Expired
Nov 3, 2021, 9:00 AM CDT
In force
9 hr
Issued by
NWS Paducah, KY

Counties Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Caldwell County, KY, Christian County, KY, Crittenden County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY

The radar

The Paducah radar (KPAH), 47 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2021-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2021-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
829 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

182 
WWUS73 KPAH 022020
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
320 PM CDT Tue Nov 2 2021

ILZ075>078-080>087-091-INZ081-082-085>088-KYZ014-015-018>020-
030930-
/O.CON.KPAH.FZ.W.0005.211103T0500Z-211103T1400Z/
/O.CON.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Hardin-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Union KY-Webster-Henderson-Daviess-
McLean-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Elizabethtown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Henderson, Owensboro, 
and Calhoun
320 PM CDT Tue Nov 2 2021

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* WHAT...For the Freeze Warning, sub-freezing temperatures as 
  low as 28 expected. For the Freeze Watch, sub-freezing 
  temperatures as low as 28 possible.

* WHERE...Portions of southwest Indiana, western Kentucky and 
  southern Illinois, generally north of a line extending from 
  Carbondale, Illinois to Harrisburg, IL to Calhoun, Kentucky.

* WHEN...For the Freeze Warning, from midnight tonight to 9 AM 
  CDT Wednesday. For the Freeze Watch, from late Wednesday night 
  through Thursday morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ088>090-093-094-KYZ004-005-007-008-010>013-016-017-021-022-
030930-
/O.NEW.KPAH.FR.Y.0003.211103T0500Z-211103T1400Z/
/O.CON.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
Union-Johnson-Pope-Pulaski-Massac-Ballard-McCracken-Livingston-
Marshall-Crittenden-Lyon-Trigg-Caldwell-Hopkins-Christian-
Muhlenberg-Todd-
Including the cities of Jonesboro, Vienna, Golconda, Mound City, 
Metropolis, Wickliffe, Paducah, Smithland, Benton, Marion, 
Eddyville, Cadiz, Princeton, Madisonville, Hopkinsville, 
Greenville, and Elkton
320 PM CDT Tue Nov 2 2021

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
WEDNESDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* WHAT...For the Frost Advisory, temperatures as low as 33 will 
  result in frost formation. For the Freeze Watch, sub-freezing 
  temperatures as low as 29 possible.

* WHERE...Portions of western Kentucky and southern Illinois,
  generally south of a line extending from Carbondale, Illinois 
  to Harrisburg, IL to Calhoun, Kentucky.

* WHEN...For the Frost Advisory, from midnight tonight to 9 AM 
  CDT Wednesday. For the Freeze Watch, from late Wednesday night 
  through Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ092-KYZ001>003-006-009-MOZ076-086-087-100-107>112-114-030930-
/O.CON.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
Alexander-Fulton-Hickman-Carlisle-Graves-Calloway-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
Including the cities of Cairo, Hickman, Clinton, Bardwell, 
Mayfield, Murray, Perryville, Marble Hill, Cape Girardeau, 
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
320 PM CDT Tue Nov 2 2021

...FREEZE WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY NIGHT
THROUGH THURSDAY MORNING...

* WHAT...Sub-freezing temperatures as low as 30 possible.

* WHERE...Portions of southeast Missouri, far southwestern 
  Kentucky and southern Illinois.

* WHEN...From late Wednesday night through Thursday morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

MEFFERT
2 follow-up statements
101 
WWUS73 KPAH 030819
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
319 AM CDT Wed Nov 3 2021

ILZ075>078-080>087-091-INZ081-082-085>088-KYZ014-015-018>020-
031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
/O.CON.KPAH.FZ.W.0005.000000T0000Z-211103T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Hardin-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Union KY-Webster-Henderson-Daviess-
McLean-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Elizabethtown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Henderson, Owensboro, 
and Calhoun
319 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Temperatures near freezing in a few locations this 
  morning. Temperatures late tonight into Thursday morning from 27
  to 31 degrees.

* WHERE...Portions of southwest Indiana, western Kentucky and 
  southern Illinois.

* WHEN...For the first Freeze Warning, until 9 AM CDT this 
  morning. For the second Freeze Warning, from 1 AM to 9 AM CDT 
  Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ088>090-093-094-KYZ004-005-007-008-010>013-016-017-021-022-
031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
/O.CON.KPAH.FR.Y.0003.000000T0000Z-211103T1400Z/
Union-Johnson-Pope-Pulaski-Massac-Ballard-McCracken-Livingston-
Marshall-Crittenden-Lyon-Trigg-Caldwell-Hopkins-Christian-
Muhlenberg-Todd-
Including the cities of Jonesboro, Vienna, Golconda, Mound City, 
Metropolis, Wickliffe, Paducah, Smithland, Benton, Marion, 
Eddyville, Cadiz, Princeton, Madisonville, Hopkinsville, 
Greenville, and Elkton
319 AM CDT Wed Nov 3 2021

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Patchy frost this morning. Late tonight into early
  Thursday morning, temperatures from 27 to 31 degrees.

* WHERE...Portions of western Kentucky and southern Illinois.

* WHEN...For the Freeze Warning, from 1 AM to 9 AM CDT Thursday. 
  For the Frost Advisory, until 9 AM CDT this morning.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ092-KYZ001>003-006-009-MOZ076-086-087-100-107>112-114-031630-
/O.UPG.KPAH.FZ.A.0003.211104T0600Z-211104T1400Z/
/O.NEW.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Alexander-Fulton-Hickman-Carlisle-Graves-Calloway-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
Including the cities of Cairo, Hickman, Clinton, Bardwell, 
Mayfield, Murray, Perryville, Marble Hill, Cape Girardeau, 
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
319 AM CDT Wed Nov 3 2021

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT THURSDAY...

* WHAT...Sub-freezing temperatures from 28 to 32 expected.

* WHERE...Portions of southeast Missouri, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
165 
WWUS73 KPAH 031408
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
908 AM CDT Wed Nov 3 2021

ILZ075>078-080>087-091-INZ081-082-085>088-KYZ014-015-018>020-
032215-
/O.EXP.KPAH.FZ.W.0005.000000T0000Z-211103T1400Z/
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Hardin-Gibson-Pike-Posey-
Vanderburgh-Warrick-Spencer-Union KY-Webster-Henderson-Daviess-
McLean-
Including the cities of Mount Vernon, Fairfield, Albion, 
Mount Carmel, Pinckneyville, West Frankfort, McLeansboro, Carmi, 
Carbondale, Murphysboro, Herrin, Harrisburg, Shawneetown, 
Elizabethtown, Fort Branch, Petersburg, Poseyville, Evansville, 
Boonville, Rockport, Morganfield, Dixon, Henderson, Owensboro, 
and Calhoun
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of southwest Indiana, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ088>090-093-094-KYZ004-005-007-008-010>013-016-017-021-022-
032215-
/O.EXP.KPAH.FR.Y.0003.000000T0000Z-211103T1400Z/
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Union-Johnson-Pope-Pulaski-Massac-Ballard-McCracken-Livingston-
Marshall-Crittenden-Lyon-Trigg-Caldwell-Hopkins-Christian-
Muhlenberg-Todd-
Including the cities of Jonesboro, Vienna, Golconda, Mound City, 
Metropolis, Wickliffe, Paducah, Smithland, Benton, Marion, 
Eddyville, Cadiz, Princeton, Madisonville, Hopkinsville, 
Greenville, and Elkton
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of western Kentucky and southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

ILZ092-KYZ001>003-006-009-MOZ076-086-087-100-107>112-114-032215-
/O.CON.KPAH.FZ.W.0006.211104T0600Z-211104T1400Z/
Alexander-Fulton-Hickman-Carlisle-Graves-Calloway-Perry MO-
Bollinger-Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-
Scott-Mississippi-New Madrid-
Including the cities of Cairo, Hickman, Clinton, Bardwell, 
Mayfield, Murray, Perryville, Marble Hill, Cape Girardeau, 
Jackson, Piedmont, Van Buren, Doniphan, Poplar Bluff, Bloomfield,
Sikeston, Charleston, and New Madrid
908 AM CDT Wed Nov 3 2021

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
THURSDAY...

* WHAT...Sub-freezing temperatures as low as 29 expected.

* WHERE...Portions of southeast Missouri, western Kentucky and 
  southern Illinois.

* WHEN...From 1 AM to 9 AM CDT Thursday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$

DRS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this frost advisory went out at Nov 2, 6:17 AM CDT, 9 hours 3 minutes earlier.

Area forecast discussion, Nov 2, 6:17 AM CDT, 9 hours 3 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
617 AM CDT Tue Nov 2 2021

.SHORT TERM...(Today through Thursday night)
Issued at 236 AM CDT Tue Nov 2 2021

Modest mid trop DPVA and Q-Vector convergence point to current area
of rain moving ESE across the area early this a.m. Base radar rawCC
and ground truth point to some non-impact very light sleet in a few
locations. The precipitation will continue ESE and eventually out of
the area early today, with decreasing clouds anticipated. It will be
chilly today with highs running 10 to 15 degrees below normal (50 to
55).

Tonight, we will hold on any frost/freeze headlines and let the
day shift evaluate. MOS and NBM are quite cool and suggest lows 30
to 32 along and north of a Carbondale IL, to Greenville KY line.
The main issue is they may be climo influenced and not accounting
for a considerable amount of high cloud cover seen 300-200mb in
the EC and GFS. Also, ensemble probabilities of 32F or lower via
the ECENS and GEFS are near zero nearly everywhere except along
and north of I-64. The GEPS is the coldest ensemble and even it
keeps 32F or above south of I-64. Will have to watch this area, as
the high clouds could be a tad thinner up that way. Frost seemed
overdone as well with lower humidity than what is typical at
night. Kept it at Patchy for now across the northeast 1/2 of the
region including the Evansville area.

Dry chilly weather will continue Wednesday as high pressure
continues to press southeast across the CWFA. Wednesday night, with
more high pressure influence and less in the way of cloud cover,
think a hard freeze will be likely Wednesday night into early
Thursday morning, with frost as well. Will go ahead with a Freeze
Watch given the high overall confidence. Dry and cooler than normal
weather will continue Thursday.

As far as any precip/rain chances tonight through Wednesday night,
the models southward trend means we will keep nearly all areas even
along the TN/AR state lines dry. Just a sliver of slight chances
that barely make it into our area.

.LONG TERM...(Friday through Monday)
Issued at 236 AM CDT Tue Nov 2 2021

The extended is dry with non-precipitation weather at the forefront.
A weak dip in the upper level trough will reinforce the cold air and
keep temperatures 5 to 10 degrees below normal for Friday and
Saturday with highs in lower and middle 50s. Patchy frost will still
be likely into the first part of the weekend with lows around 30
Saturday morning and in the middle 30s Sunday morning. By late in
the weekend the surface high begins to move off to the east and the
upper level ridge builds over the area. With this we can expect more
southerly winds to return and moderating temperatures. Highs will
bounce back into the lower and middle 60s on Monday and lows will
only drop back to around 40.

&&

.AVIATION...
Issued at 617 AM CDT Tue Nov 2 2021

VFR conditions today through tonight. Light north winds expected.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.
&&
Hazardous weather outlook, Nov 2, 1:36 PM CDT, 1 hour 44 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
136 PM CDT Tue Nov 2 2021

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-031845-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
136 PM CDT Tue Nov 2 2021

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

A freeze warning is in effect late tonight for temperatures as
cold as 28 degrees for locations generally north of a Carbondale
Illinois to Harrisburg Illinois to Calhoun Kentucky line.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Freeze Watch is in effect for the entire area Wednesday night
into early Thursday morning. A hard freeze is likely in some
areas, with low temperatures from 27 to 32 degrees. A widespread
frost is also likely. This should bring an end to the growing
season and concern for freezing temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 3:38 AM CDTFreeze WatchPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more24 hr
Nov 2, 11:21 AM CDTFreeze WarningPAHEdwards, Franklin, Gallatin, Hamilton, Hardin, Jackson and 7 more22 hr

Nearby

Frost Advisories in Kentucky, 2021Frost Advisories in Illinois, 2021Every frost advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.